MathSciNet Relay Station
MathSciNet bibliographic data
MR457925 (56 #16129) 35G10
Redheffer, Ray; Walter, Wolfgang Existence theorems for strongly coupled systems of partial differential equations over Bernstein classes. Bull. Amer. Math. Soc. 82 (1976), no. 6, 899–902.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement